# SDR 96ZZZM577

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Corroded
- Location: Sta 1354
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RIB LEFT SIDE STATION 1354 INSIDE TORQUE BOX LOWER SURFACE OF LOWER ANGLE HAS CORROSION ON HORIZ STAB. REMOVED CORROSION AS PER SRM 51-10-6 MATERIAL LOSS .005.  INSTALLED ANGLE REPAIR 2024-T3 .063 2 INCH BY 10 INCH AS PER SRM 51-40-3.
